| Model Number |
MI1000 MED-EL CONCERT |
| Medical Device Problem Code |
Impedance Problem (2950)
| Health Effect - Clinical Code |
Head Injury (1879)
| Date of Event |
04/28/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The user experienced sudden hearing loss with right ci following a head impact in early (b)(6) 2026.No swelling or redness was seen.After one month of observation with no improvement in hearing performance, re-implantation was done on (b)(6) 2026.
Additional Manufacturer Narrative
The device has been explanted and should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Additional Manufacturer Narrative
Conclusion: based on the received information, a damage to the active electrode due to the reported trauma appears very likely.However, to confirm an exact root cause device investigation would be necessary.The concerned device was explanted but has not been received for investigation yet.
Event or Problem Description
User experienced sudden hearing loss with the right implant following a head impact in early (b)(6) 2026.The user has been reimplanted.